# SDR DALA201910216026

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1323177) DURING INSPECTION FOUND CORROSION ON SIDE PLATE SUPPORT ZEE LBL 21 FROM STATION 727 TO 827 AT AFT CARGO COMPARTMENT. SIDE PLATE SUPPORT ZEE WAS REPLACED ON LBL 21 FROM STA 727 TO 827 AT AFT CARGO COMPARTMENT. PER B737-800 SRM 51-40-02.
